Vol. 72, No. 2, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Instationary Navier-Stokes equations and parabolic systems

Wolf von Wahl

Vol. 72 (1977), No. 2, 557–569
Abstract

This paper mainly deals with instationary Navier-Stokes equations in two space dimensions. We derive the regularity results which are known to be valid for the corresponding linear system. Moreover, our method applies to parabolic semilinear systems with one-sided conditions.

Mathematical Subject Classification 2000
Primary: 35Q10, 35Q10
Secondary: 35K55
Milestones
Received: 24 December 1974
Published: 1 October 1977
Authors
Wolf von Wahl